MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter serial number was (b)(6).The meter and strips were requested for investigation.Replacement product was sent.The product has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Per product labeling,"coaguchek uses human recombinant thromboplastin.Therefore, the comparability to other human recombinant thromboplastins is best, whereas higher deviations can occur with other thromboplastins.However, those higher differences between thromboplastins of different (rabbit, bovine based) origin are not a coaguchek specific issue.Similar differences can be observed when a human recombinant thromboplastin-based laboratory method is compared against several other (rabbit, bovine-based) laboratory methods." section e3: occupation is non-health care professional.
 
Event or Problem Description
We received an allegation of questionable inr results for one patient tested with the patient's coaguchek xs meter in comparison to a doctor's office coaguchek xs meter.This medwatch will apply to the doctor's office coaguchek xs meter.Please refer to the medwatch with a1 patient identifier (b)(6) for information related the patient's coaguchek xs meter.On (b)(6)2024 a sample from the patient was tested using the meter resulting in a result of 1.8 inr.Within four hours a sample from the patient was tested at the doctor's office using a coaguchek xs meter resulting in a value of 2.8 inr.The patient¿s therapeutic range was 2.5-3.5 inr.The patient¿s testing frequency is weekly.
 
Additional Manufacturer Narrative
Imdrf coding has been updated: type of investigation.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19804617
Report Number1823260-2024-02118
Device Sequence Number7386583
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number04625315160
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARMOUR THYROID; AZELASTINE; BUDESONIDE; BUTALBITAL; CARVEDILOL; GABAPENTIN; OXYCODONE; WARFARIN; ZOFRAN
Patient Age61 YR
Patient SexUnknown
Patient Weight49 KG